On the splitting of the exact sequence, relating the wild and tame kernels

Abstract : Let k be a number field. For an odd prime p and an integer i>1, the i-th \'etale wild kernel is contained in the second cohomology group of o'_k with coefficients in Zp(i), where o'_k is the ring of p-integers of k. Using Iwasawa theory, we give conditions for this inclusion to split. In particular we relate this splitting problem to the triviality of two invariants, namely the asymptotic kernels of the Galois descent and codescent for class groups along the cyclotomic tower of k. We illustrate our results in both split and non-split cases for quadratic number fields
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01314997
Contributor : Clémence Helie <>
Submitted on : Thursday, May 12, 2016 - 2:56:58 PM
Last modification on : Thursday, January 11, 2018 - 6:27:35 AM

Identifiers

Collections

Citation

Luca Caputo, Abbas C. Movahhedi. On the splitting of the exact sequence, relating the wild and tame kernels. Journal of Pure and Applied Algebra, Elsevier, 2015, 219 (9), pp.3701-3720. ⟨10.1016/j.jpaa.2014.12.018 ⟩. ⟨hal-01314997⟩

Share

Metrics

Record views

100